Ask a Question
  
  
  
Top Posters
Since Sunday
13
12
12
11
11
10
10
10
10
10
10
10
New Topic  
wrote...
Posts: 19
Rep: 0 0
2 weeks ago
A nurse is performing health education with a woman who has just learned that she is pregnant. The nurse has explained the concept of teratogenic drugs and emphasized the need to have her care provider assess any medications she should consider taking. The nurse should teach the woman that drug-induced teratogenicity is most likely to occur at what point in her pregnancy?
A)During the second half of her third trimester
B)In the 7 to 10 days after conception
C)In the first trimester during organogenesis
D)During 30 to 34 weeks of gestation
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 3 times
1 Reply
Related Topics
Replies
wrote...
2 weeks ago
C
Feedback:
Drug-induced teratogenicity is most likely to occur when drugs are taken during the first three months of pregnancy, during organogenesis.

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  146 People Browsing
 112 Signed Up Today
Related Images
 1006
 77
 16
Your Opinion
Who's your favorite biologist?
Votes: 30

Previous poll results: What type of music do you study to?